3 1/2 weeks ago I had unprotected sex with a stranger. 2 1/2 weeks after the event I took a Z pac (500 mg first night, 250mg the next morning for a total of 750mg within the first 10 hours, then 250mg the mornings there after until all 1500mg were finished.) According to my readings, a single 1g dose can eraticate chlamydia and gonorrhea but my question is can a z pac in the way that I took it accomplish eratication as well. If so, how long does it take to eraticate the disease? In the case of a 1g singe does, how long would it have taken? Im currently taking Allegra and a 30mg does of a depressent, do I need to worry about that mix?
Im asking because I finished my last 250mg dose a week ago and over the last few days have noticed some "tingling" (not painful) sensations at the head and shaft of the penis. There is no discharge, no blimishes of anykind and it does not feel any different peeing. Honestly, I have been freaking out about this and could very well be imagining it. My regular partner, 2 weeks after my encounter, began experiencing vaginal itch followed by a small greenish discharge. She than began her period and her symptoms stopped. I have not read any information regarding greenish discharge could this be chlamydia?
The azithromycin regimen you describe has not bee studied against chlamydia, but almost certainly it would be just as effective as single dose treatment, probably even more effective. The treatment is effective in eradicating chlamydia within a few days. There is no drug in the world that alters the effectiveness of azithromycin against chlamydia. Your minor symptoms do not suggest chlamydia or any STD.
Many things can cause vaginal area itch and discharge. If your partner's symptoms persist or recur, she should see her provider about them. But you can be sure that if she has chlamydia or some other STD as the cause, it didn't come from your sexual adventure 3+ weeks ago.
Thank you very much for your quick and timely response! I just want to clarify a statment you made. You said that my partner could not have contracted and STD from me due to my encounter. I had unprotected intercourse with my partner 8 days after my encounter with the stranger and before I becan my z pak treatment. 6-7 days after that is when she began experiencing the vaginal itch and discharge. Wouldn't these things be connected? If you do not mind explaining futhur I would appreciate it.
If you had sex with your regular partner after your casual exposure and before you were treated, you could have transmitted chlamydia to her. Vulvar itching doesn't suggest chlamydia, but a discharge might. The combination of both symptoms suggest yeast or herpes as possibilities. Most likely you weren't infected with anything and her symptoms were coincidental. But to be safe she should be examined and tested for chlamydia and other common STDs, even if her symptoms are resolved and do not return.
Thank you for the clarification. I have been worried sick over this and the stress has caused nausia, lack of sleep etc. I understand that one can get herpes and/or chlanydia and never show symptoms. However, at what point can you be assured that if they have not already, they won't. After 21-30 days is it safe to say symptoms would have already appeared if they were going to or is it a longer period? Thanks again for the information.
I am not trying to get around anything and pardon me if that is what my question sounded like. As I stated, I understand that many, maybe even most, people are infected and never show signs. My question was even if one is infected, if symptoms have not occured, how long after exposure can one assume symptoms will not occur. 14 days, 21, 30, years?
i just found out i have chlamydia and they gave me four 250mg pills of azithromycin on the bottle it said to take them all at once for a 1g dosage. the first day i had the pills i read it wrong and thought it said take one a day for 4 days so i took 1 yesterday but realized i took the wrong dosage and took the other 3 today. do you think that it will still work in getting rid of it or should i get another prescription?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.